# SDR SIMA20120830007

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 34,210 hours, 28,454 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Contactor
- Part number: 490CC01Y1
- Condition: Defective
- Location: Recirc Fan
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3265 THE CREW REPORTED, THEY SMELLED A BURNING RUBBER TYPE ODOR AND MADE THE DECISION TO RETURN FOR AN OVERWEIGHT LANDING.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  
FOUND RECIRCULATION FAN NR 1 TO BE INOPERATIVE.  REMOVED AND REPLACED LEFT RECIRCULATION FAN CONTACTOR K0189 REF EMB 145 AMM 21-24-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
